Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 16, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 4, 2015, 6:37 AM CDT for 6 counties in Missouri; Atchison County, Doniphan County, Kansas. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2015, 6:37 AM CDT (11:37 UTC)
- Expired
- Jun 4, 2015, 12:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atchison County, KS, Doniphan County, KS, Buchanan County, MO, Caldwell County, MO, Clay County, MO, Clinton County, MO, Platte County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 73 km from the middle of the area, began a volume at 11:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 6:50 AM CDT | FLASH FLOOD | St. Joseph, MO | THREE FEET OF WATER REPORTED OVER HIGHWAY 59 NEAR THE MISSOURI RIVER |
| Jun 4, 10:20 AM CDT | FLASH FLOOD | Lawson, MO | WATER FLOWING OVER A 50 TO 100 YARD STRETCH OF ROAD NEAR LAWSON. |
| Jun 4, 11:50 AM CDT | FLASH FLOOD | 5 Wnw Kearney, MO | NE 172ND STREET EAST OF ARLEY IMPASSABLE DUE TO WATER OVER ROAD FROM NEARBY CREEK. |
| Jun 4, 11:50 AM CDT | HEAVY RAIN 3 | 5 Wnw Kearney, MO | NE 172ND STREET EAST OF ARLEY IMPASSIBLE DUE TO WATER RAPIDLY FLOWING OVER STREET FROM NEARBY CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 11.6 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 783 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
187
WGUS53 KEAX 041137
FFWEAX
KSC005-043-MOC021-025-047-049-165-177-041730-
/O.NEW.KEAX.FF.W.0016.150604T1137Z-150604T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
637 AM CDT THU JUN 4 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BUCHANAN COUNTY IN NORTHWEST MISSOURI...
CLAY COUNTY IN WEST CENTRAL MISSOURI...
CLINTON COUNTY IN NORTHWEST MISSOURI...
DONIPHAN COUNTY IN NORTHEAST KANSAS...
NORTHEASTERN ATCHISON COUNTY IN NORTHEAST KANSAS...
NORTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
RAY COUNTY IN WEST CENTRAL MISSOURI...
SOUTHERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 1230 PM CDT
* AT 634 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES THIS MORNING SHOW PORTIONS OF THE
WARNED AREA HAVE ALREADY RECEIVED 3 INCH OF RAIN...AND ANOTHER ONE
TO TWO INCHES IS POSSIBLE. WITH EXISTING FLOODING LEFT OVER FROM
WEDNESDAY...EXPECT MORE FLASH FLOODING TO DEVELOP THIS MORNING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ELWOOD...EXCELSIOR SPRINGS...GOWER...HIGHLAND...KEARNEY...
LATHROP...LAWSON...LIBERTY...PLATTSBURG...RICHMOND...SMITHVILLE...
ST. JOSEPH...TROY...WATHENA...AGENCY...CAMDEN POINT...COWGILL...
CRYSTAL LAKES...DEARBORN...DENTON...EDGERTON...EXCELSIOR ESTATES...
HARDIN...HENRIETTA...HOLT...MISSOURI CITY...POLO...RUSHVILLE...
TRIMBLE AND WOODS HEIGHTS.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 IN MISSOURI BETWEEN MILE MARKERS 17 AND 48.
I-29 BETWEEN MILE MARKERS 24 AND 49.
I-229 BETWEEN MILE MARKERS 0 AND 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES IS POSSIBLE IN THE
WARNED AREA.
&&
LAT...LON 3990 9534 3957 9377 3922 9376 3921 9422
3923 9424 3924 9429 3921 9432 3921 9435
3969 9534
$$
CUTTER1 follow-up statement
251
WGUS73 KEAX 041400
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
900 AM CDT THU JUN 4 2015
KSC005-043-MOC021-025-047-049-165-177-041730-
/O.CON.KEAX.FF.W.0016.000000T0000Z-150604T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATCHISON KS-DONIPHAN KS-BUCHANAN MO-CALDWELL MO-CLAY MO-CLINTON MO-
PLATTE MO-RAY MO-
900 AM CDT THU JUN 4 2015
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR RAY...NORTHERN PLATTE...
CLINTON...CLAY...SOUTHERN CALDWELL...BUCHANAN...DONIPHAN AND
NORTHEASTERN ATCHISON COUNTIES UNTIL 1230 PM CDT...
AT 859 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RAINFALL ESTIMATES OF TWO TO FOUR INCHES HAVE FALLEN ACROSS PORTIONS
OF THE WARNED AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ELWOOD...EXCELSIOR SPRINGS...GOWER...HIGHLAND...KEARNEY...LATHROP...
LAWSON...LIBERTY...PLATTSBURG...RICHMOND...SMITHVILLE...ST. JOSEPH...
TROY...WATHENA...AGENCY...CAMDEN POINT...COWGILL...CRYSTAL LAKES...
DEARBORN...DENTON...EDGERTON...EXCELSIOR ESTATES...HARDIN...
HENRIETTA...HOLT...MISSOURI CITY...POLO...RUSHVILLE...TRIMBLE AND
WOODS HEIGHTS.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 IN MISSOURI BETWEEN MILE MARKERS 17 AND 48.
I-29 BETWEEN MILE MARKERS 24 AND 49.
I-229 BETWEEN MILE MARKERS 0 AND 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE ALSO SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3990 9534 3957 9377 3922 9376 3921 9422
3923 9424 3924 9429 3921 9432 3921 9435
3969 9534
$$
AEPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 4:17 AM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 4, 4:17 AM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
417 AM CDT Thu Jun 4 2015
.DISCUSSION...
Issued at 416 AM CDT THU JUN 4 2015
A weak convective complex has formed over SC Nebraska into far NW
Missouri, and has gradually started to slide south with time. Unlike
last night this complex has a little better environment with which
to sustain itself, as MLCAPE values are approaching 1000 J/kg ahead
of the complex and effective bulk shear values are approaching 25 to
35 knots. Both parameters are an improvement over what yesterday
morning's complex had. Also according to SPC Mesoanalysis PWAT
values are approaching 1.8 inches where the storms are located, and
only fall off marginally with southward extent, as a good portion of
eastern Kansas and western Missouri contain 1.6 to 1.7 inches of
precipitable water. This will allow this complex to have very
efficient rain rates, as it eventually slides into the forecast
area. Short range models have been pretty consistent with this
complex eventually sliding south/southeast through western Missouri.
Should this complex slide south as the short-term hi-res models
suggest it could bring another round of morning and early afternoon
thunderstorms to the area, which would exacerbate the already
ongoing flooding problems across the area. Tough to say exactly how
much rain each area will receive, but considering the generally slow
motion of this complex along with a fairly efficient rain-making
ability, it's conceivable that some areas could see another 1 to
several inches of rain through the morning hours. As a result of
this concern, a flash flood watch continue for the area through 10
am.
This afternoon's chances for severe convection will depend much on
how this complex moves through the area. If the complex drops south
as the models suggest it's conceivable that there could be enough
lingering cloud cover to prevent much in the way of
afternoon/evening destabilization. Should the complex take on more
of an easterly component or fizzle out early there could be enough
of a clearing period to get some destabilization. Confluence along a
mesoscale/synoptic boundary which will likely run through northern
Kansas and/or southern Nebraska will be maximized likely to the west
of the forecast area, and this max confluence will be the best focus
for afternoon convection. Across far eastern Kansas and western
Missouri, depending on how the boundary sets up there will not be
quite a good of a chance to get a storm going along the weaker
confluence, but NAM indicates a relatively uncapped environment, so
it may not take much to get a storm going this afternoon. Should a
surface based storm get going this afternoon there will be plenty of
instability, on the order of 1500 to 2500 J/kg of ML CAPE as well as
30 to 40 kts of deep shear. This would be ample for supercellular
activity, with all modes of severe weather possible, again, mainly
west of I-29 and north of HWY 36. As the afternoon/evening
convection grows upscale into a complex, another round of heavy rain
is possible overnight Thursday night into Friday morning.
Friday convection again is dependent on how Thursday night evolves,
but for now models want to move the mid level ridge more centered
over the forecast area, which would serve as a bit of a dampener to
mid day convection, however, with some mid level flow over the apex
of the ridge, it's possible that once again, overnight MCS
development will roll through the area, bringing yet more heavy
rain.
Saturday then sees the boundary likely move north of the forecast
area, which should take the best chances of severe weather with it.
MCS formation from Saturday afternoon/evening thunderstorms could
conceivably move over the area, but given the likely initiation as
well as the somewhat flattened mid level ridge it's more likely that
the complex(es) will ride north of at least Interstate 70, if not
north of Missouri all together.
The rain chances continue through the weekend and into next week as
the mid level pattern transitions into more of a eastern trough
scenario with a sagging boundary. Should the boundary sag across the
area the generally zonal flow could result in one or several days of
training cells, so will continue to watch for more days of
potentially heavy rain through the mid range and extended forecast
period.
&&
.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1216 AM CDT THU JUN 4 2015
Radar and satellite loops indicate the expected convective complex
is developing further north across south central and southeast NE and
in line with the northern trend of the latest HRRR model run. The
convection will likely be focused over northwest MO/far northeast KS
overnight but do expect it to propagate southeast during the pre-dawn
hours as the cold pool takes over.
With that in mind KSTJ can expect higher rain chances as well as
earlier arrival time. Confidence lowers farther south but do expect
convection to eventually arrive at the Kansas City area terminals
with lowest confidence at KIXD, the southernmost TAF site. Prevailing
ceilings will generally be VFR although as occasional MVFR
visibilities and ceilings can be expected with the stronger storms,
especially at KSTJ. Should see a lull in activity during the
afternoon. Low confidence on convective activity Thursday evening as
it will highly dependent on where the boundaries establish
themselves from the morning convection.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH until 10 AM CDT this morning FOR KSZ025-
102>105.
MO...FLASH FLOOD WATCH until 10 AM CDT this morning FOR MOZ001>005-
011>014-020>022-028>030-037-038-043-044.
&&
UPDATE...MJ
DISCUSSION...Leighton
AVIATION...MJHazardous weather outlook, Jun 4, 5:59 AM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 559 AM CDT THU JUN 4 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-051100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 559 AM CDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT A COMPLEX OF THUNDERSTORMS WILL CONTINUE TO AFFECT MAINLY NORTHWEST AND WEST CENTRAL MISSOURI AND ADJACENT PORTIONS OF EASTERN KANSAS THROUGH THE MORNING HOURS. DUE TO SIGNIFICANT RAINFALL EARLIER THIS MORNING AND SATURATED SOILS...FLOODING AND FLASH FLOODING WILL BE A CONCERN. A FEW STRONG TO SEVERE STORMS WITH GUSTY WINDS AND HAIL WILL ALSO BE POSSIBLE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL ADDITIONAL ROUNDS OF HEAVY RAIN PRODUCING THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH EARLY SATURDAY AND AGAIN SUNDAY NIGHT. WHILE A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THE PRIMARY THREAT WILL BE HEAVY RAINFALL WHICH COULD RESULT IN PERIODS OF FLOODING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, Jun 4, 3:14 AM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 314 AM CDT THU JUN 4 2015 MOZ014-040845- DAVIESS MO- 314 AM CDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DAVIESS COUNTY UNTIL 345 AM CDT... AT 313 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES EAST OF MAYSVILLE...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WINSTON AND ALTAMONT. THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 62 AND 71. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3987 9402 3986 9420 3994 9420 4000 9404 TIME...MOT...LOC 0814Z 251DEG 14KT 3991 9418 CUTTER
Special weather statement, Jun 4, 3:44 AM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 344 AM CDT THU JUN 4 2015 MOZ013-014-040915- DAVIESS MO-DE KALB MO- 344 AM CDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEKALB AND WESTERN DAVIESS COUNTIES UNTIL 415 AM CDT... AT 342 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF MAYSVILLE...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SANTA ROSA. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4004 9419 3989 9412 3988 9432 3995 9437 TIME...MOT...LOC 0844Z 247DEG 12KT 3994 9426 CUTTER
Special weather statement, Jun 4, 6:22 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
622 AM CDT THU JUN 4 2015
MOZ030-031-038-039-041145-
CARROLL MO-LAFAYETTE MO-RAY MO-SALINE MO-
622 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SALINE...RAY...
NORTHERN LAFAYETTE AND SOUTHERN CARROLL COUNTIES UNTIL 645 AM CDT...
AT 620 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
NORBORNE TO HARDIN TO RICHMOND...AND MOVING SOUTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LEXINGTON...CARROLLTON...HIGGINSVILLE...HENRIETTA...HARDIN...
NORBORNE...WAVERLY...CORDER...ALMA...BLACKBURN...MALTA BEND...
DOVER...GRAND PASS...WAKENDA AND MOUNT LEONARD.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3929 9316 3912 9332 3902 9358 3924 9421
3934 9395 3951 9379
TIME...MOT...LOC 1122Z 295DEG 40KT 3940 9375 3930 9384
3924 9400
CUTTERThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:20 PM CDT | River Flood Warning | EAX | Carroll, Chariton | 6 days |
| Jun 3, 8:20 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 4 days |
| Jun 3, 8:56 PM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 3, 8:56 PM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 3, 9:32 PM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 6 days |
| Jun 3, 9:32 PM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 7 days |
| Jun 3, 9:32 PM CDT | River Flood Warning | EAX | Cooper, Howard | 7 days |
| Jun 4, 2:16 AM CDT | Flash Flood Warning | EAX | Andrew, Caldwell, Daviess, DeKalb, Gentry | 6 hr |
| Jun 4, 3:14 AM CDT | Special Weather Statement | EAX | Daviess | 31 min |
| Jun 4, 3:44 AM CDT | Special Weather Statement | EAX | DeKalb | 31 min |
| Jun 4, 5:12 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 33 min |
| Jun 4, 6:22 AM CDT | Special Weather Statement | EAX | Ray | 23 min |
| Jun 4, 6:51 AM CDT | Special Weather Statement | EAX | Carroll, Saline | 24 min |
| Jun 4, 7:52 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 38 min |
| Jun 4, 8:24 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 21 min |
| Jun 4, 9:21 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 57 hr |
| Jun 4, 9:21 AM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| Jun 4, 9:34 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| Jun 4, 9:34 AM CDT | River Flood Warning | EAX | Atchison, Holt | 64 hr |
| Jun 4, 9:54 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 4 days |
| Jun 4, 9:54 AM CDT | River Flood Warning | EAX | Buchanan, Platte | 3 days |
| Jun 4, 10:07 AM CDT | River Flood Warning | EAX | Carroll | 3 days |
| Jun 4, 10:22 AM CDT | Special Weather Statement | EAX | Buchanan | 23 min |
| Jun 4, 10:38 AM CDT | Flash Flood Warning | EAX | Clay, Platte | 6 hr |
| Jun 4, 11:00 AM CDT | Special Weather Statement | EAX | Platte | 45 min |
| Jun 4, 11:12 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| Jun 4, 11:34 AM CDT | Special Weather Statement | EAX | Ray | 41 min |
| Jun 4, 12:23 PM CDT | Flash Flood Warning | EAX | Buchanan, Caldwell, Clay, Clinton, Platte, Ray | 12 hr |
| Jun 4, 12:34 PM CDT | Areal Flood Warning | EAX | Andrew, Atchison, Buchanan, Caldwell, Clinton, Daviess and 5 more | 24 hr |
| Jun 4, 3:40 PM CDT | River Flood Warning | EAX | Platte | 3 days |
| Jun 3, 9:32 PM CDT | River Flood Warning | EAX | Leavenworth | 45 hr |
| Jun 4, 4:53 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 37 min |
| Jun 4, 9:19 AM CDT | Special Weather Statement | EAX | Doniphan | 26 min |
| Jun 4, 3:40 PM CDT | River Flood Warning | EAX | Leavenworth | 3 days |
| Jun 4, 5:53 PM CDT | River Flood Warning | EAX | Atchison | 28 hr |
Nearby
Flash Flood Warnings in Missouri, 2015Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.